# SDR C2XA07RI089

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450659
- Aircraft time: 13,951 hours, 7,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE, MX FOUND NR 2 CEILING PANEL EMERGENCY LIGHT INOPERATIVE.  MX FOUND SPLICE (SP9032) DEFECTIVE.  MX REPAIRED SPLICE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
